| Model Number |
HS-001 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Infutronix is waiting for the affected device to be returned for evaluation.
Event or Problem Description
On (b)(6) 2022, a distributor of infutronix reported a complaint on behalf of an end user: "the tubing broke off at the distal end of the cassette." the event occurred during infusion.Device operator was a nurse.Medication infused was unknown.A patient was involved but not harmed.The contract manufacturer of the affected device is (b)(4) ltd.